# SDR FDEA202401030013

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26709
- Aircraft time: 75,619 hours, 28,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 10N02447
- Condition: Damaged
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR RELEASE LOCK WILL NOT RELEASE,  UNABLE TO  CLOSE L1 DOOR    RELEASED FOR SERVICE PER MEL : 52-11-01-A.  REMOVED L1 DOOR OPEN "GUST LOCK" COLLAR REF B757  M/M 52-11-08-6 A/C OK TO CONTINUE FOR SERVICE   INSTALLED NEW L-1 DOOR HOLD-OPEN SPLIT COLLAR. OPS CHECKS GOOD.
